個人資料
葉小蓁
博士 美國加州大學河濱校區統計博士
研究室 : 二館 1002
電話 : 33661073
傳真 :
諮詢時段 :
個人網頁 :
相關連結 :
相關連結 :
主要研究領域
• 多變量分析
• 隨機過程與數理統計
• 時間序列分析
研究領域摘要
暫無資料
學歷
• 美國加州大學河濱校區統計博士
課程
• 高等統計上
• 高等統計下
• 隨機過程
• 時間序列分析
獲獎
暫無資料
經歷
暫無資料
研討會論文
  1. 葉小蓁, 2002, Some Properties and Characterizations for Generalized Multivariate Pareto Distributions , 中華機率統計學會年會 , November , (台北市)
  2. 葉小蓁, 1998, On the Two-Sided Record Values in a Random Sequence. pp.1-9 , 中華機率統計學會年會 , April , (台北市)
  3. 葉小蓁, 1995, Two Multivariate Pareto (IV) Distributions via a Fatal Shock Model , 中華機率統計學會年會 , April , (台北市)
  4. 葉小蓁(Yeh, Hsiaw-Chan), 1986, Randomized Occupancy Problems and Related Waiting Time Distributions , 1986 International Statistical Symposium , August , (Taipei)
期刊論文
  1. Hsiaw-Chan Yeh, 2011, Characterizations of the general multivariate Weibull distributions , Communication in Statistics - theory and methods , ( SCI )
  2. Hsiaw-Chan Yeh, 2010, Multivariate semi-logistic distributions , Journal of Multivariate Analysis , Vol.101 , 893 - 908 , ( SCI )
  3. 葉小蓁,, 2009, Some Related Minima Stability and Minima Infinite Divisibility of the General Multivariate Pareto Distributions , Communication in Statistics-theory and methods , Vol.38 , 497 - 510 , ( SCI )
  4. 葉小蓁,, 2009, Multivariate Semi-Weibull Distributions , Journal of Multivariate Analysis , Vol.100 , No.8 , 1634 - 1644 , ( SCI )
  5. Yeh, Hsiaw-Chan, 2007, Three general multivariate semi-Pareto distributions and their characterizations , Journal of Multivariate Analysis , Vol.98 , No.6 , 1305 - 1319 , ( SCI )
  6. Yeh, Hsiaw-Chan, 2007, The frailty and Archimedean structure of the general multivariate Pareto distributions , Bulletin of the Institute of Mathematics, Academia Sinica , Forthing coming
  7. Yeh, Hsiaw-Chan, 2007, Some multivatiate discrete time series models for dependent multivariate Zipf counts , Bulletin of the Institute of Mathematics, Academia Sinica , Vol.2 , No.1 , 29 - 53
  8. Hsiaw-Chan Yeh, 2004, The generalized Marshall-Olkin type multivariate Pareto distributions , Communication in Statistics - theory and methods , Vol.33 , No.5 , 1053 - 1068 , ( SCI )
  9. Hsiaw-Chan Yeh, 2004, Some properties and characterizations for generalized multivariate Pareto distributions , Journal of Multivariate Analysis , Vol.88 , 47 - 60 , ( SCI )
  10. 葉小蓁, 2004, The Generalized Marshall-Olkin Type Multivariate Pareto Distributions. , Communication in Statistics-theory and methods , Vol.33 , No.5 , 5,pp.1053 - 1068
  11. 葉小蓁(Yeh, Hsiaw-Chan), 2004, Some Properties and Characterizations for Generalized Multivariate Pareto Distributions. , Journal of Multivariate Analysis , Vol.88 , No.1 , 47 - 60
  12. 葉小蓁(Yeh, Hsiaw-Chan), 2002, Six Multivariate Zipf Distributions and Their Related Properties. , Statistics & Probability Letters , Vol.56 , 16 - 30
  13. 葉小蓁(Yeh, Hsiaw-Chan), 2000, Two Multivariate Pareto Distributions and Their Related Inferences , Bulletin of the Institute of Mathematics, Academia Sinica. , Vol.28 , No.2 , 16 - 30
  14. 葉小蓁(Yeh, Hsiaw-Chan), 1994, Some Properties of the Homogeneous Multivariate Pareto(IV) Distribution , Journal of Multivariate Analysis , Vol.51 , No.1 , 46 - 53
  15. 葉小蓁(Yeh, Hsiaw-Chan), 1993, The Generalized Renewal Theories of the Z.AR(1) Process , Bulletin of the Institute of Mathematics, Academia Sinica , Vol.21 , No.2
  16. 葉小蓁(Yeh, Hsiaw-Chan), 1990, One Discrete Time Series Model for Fat-tailed Integer Random Variables:Zipf Process , Bulletin of the Institute of Mathematics, Academia Sinica , Vol.18 , No.1
  17. 葉小蓁(Yeh, Hsiaw-Chan), 1990, Some Bivariate Pareto Distributions Generated by Geometric Maximization Procedures , Bulletin of the Institute of Mathematics, Academia Sinica , Vol.18 , No.3
  18. 葉小蓁(Yeh, Hsiaw-Chan), 1990, Asymptotic Distribution of K (K>1) Smallest Minima and Related Lower Record Times , N/A
  19. 葉小蓁(Yeh, Hsiaw-Chan), 1989, A New First Order Autoregressive Pareto Process , Chinese Journal of Mathematics , Vol.17 , No.3 , 221 - 231
  20. 葉小蓁(Yeh, Hsiaw-Chan);Arnold, B.;Robertson, C., 1988, Pareto Process , Journal of Applied Probability , No.25 , 291 - 301
  21. 葉小蓁(Yeh, Hsiaw-Chan), 1988, Modeling for the Series of Orderly Point Events:Stochastic Process and Its Application , Journal of Social Science (National Taiwan University) , Vol.36 , 459 - 472
  22. 葉小蓁(Yeh, Hsiaw-Chan), 1987, A Unified Approach to Limit Theorems on Randomized Sequential Occupancy Problems , Bulletin of the Institute of Mathematics, Academia Sinica , Vol.15 , No.4 , 385 - 398
  23. 葉小蓁(Yeh, Hsiaw-Chan), 1986, One Special Generalized Hypergeo-metric Distribution via Urn Model Waiting Time , Chinese Journal of Mathematics , Vol.14 , No.1 , 15 - 28
  24. 葉小蓁(Yeh, Hsiaw-Chan);Arnold, B.;Robertson, C., 1986, Some Properties of a Pareto-Type Distribution , The Indian Journal of Statistics , Vol.48 , 404 - 408
  25. 葉小蓁(Yeh, Hsiaw-Chan), 1984, Vrn Models and Related Waiting Time Problems , Bulletin of the Institute of Statistics, Academia Sinica , 1 - 12
專書
暫無資料
專書論文
  1. Yeh, Hsiaw-Chan, 2006, 高等統計學 , 自行發行
  2. Yeh, Hsiaw-Chan, 2006, 時間序列分析與應用 , 自行發行
  3. 葉小蓁, 2004, 高等統計學(五版) , N/A
  4. 葉小蓁, 2002, 時間序列分析與應用(二版) , N/A
技術報告
暫無資料
其他
暫無資料